# SDR 2020F00110

- Difficulty date: March 19, 2020
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N90024
- Make and model: Airbus A319-111
- Aircraft serial: 6384
- Aircraft time: 15,675 cycles
- System (JASC): 2610 · Detection System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

MIC # 38937815 //// 2610 1 OPEN MIA 18MAR20 SMOKE FWD , AFT CRG BTL FAULT. MIC # 38937814 /////2610 1
OPEN MIA 18MAR20 SMOKE AFT CARGO WARNING NUMEROUS TIMEDURING FLIGHT

, ATTEPTED TO RUN ECAM AND WOULD GO AWAY. FINAL

WARNING RETURNED AND COMPLETED ECAM. DISCHARGED AFT

BOTTLE. SUMITTED AS AALA202003199013
